MathSciNet Relay Station
MathSciNet bibliographic data
MR712624 11E12 (11R11)
Estes, Dennis R.; Hsia, J. S. Sums of three integer squares in complex quadratic fields. Proc. Amer. Math. Soc. 89 (1983), no. 2, 211–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement